# SDR ASOA05329

- Difficulty date: April 10, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE FLIGHT ATTENDANT REPORTED THE PASSENGER DOOR STIFF TO OPEN AND CLOSE.  MAINT OPERATED THE PASSENGER DOOR WITH NO DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE. (K)
